On the linear complexity of bounded integer sequences over different moduli

Igor E. Shparlinski*, Arne Winterhof

*Corresponding author for this work

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We give a relation between the linear complexity over the integers and over the residue rings modulo m of a bounded integer sequence. This relation can be used to obtain a variety of new results for several sequences widely studied in the literature. In particular we apply it to Sidelnikov sequences.

Original languageEnglish
Pages (from-to)175-177
Number of pages3
JournalInformation Processing Letters
Volume96
Issue number5
DOIs
Publication statusPublished - 16 Dec 2005

Fingerprint Dive into the research topics of 'On the linear complexity of bounded integer sequences over different moduli'. Together they form a unique fingerprint.

  • Cite this